# SDR DXTA200702460

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 6,828 hours, 5,737 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Tripped
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER APPLICATION, LT GENERATOR TRIPPED OFF LINE (LOW SPEED ABORT).   VISUALLY INSPECTED LH GENERATOR WIRING.  ALL CONNECTIONS TIGHT.  RAN BOTH ENGINES WITH GENERATOR SELECTED ON.  CYCLED RT GEN OFF AND VERIFIED LT TOOK LOAD ON AMP METER.  GENERATOR SYSTEM OPS CHECK GOOD I.A.W. 560 M/M 24-31-01.
